# SDR ASAA2025050758581

- Difficulty date: May 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 55,484 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT TRANSITION PANEL HAS AREAS OF CORROSION FROM STA 727 TO STA 787. GROUNDED - YES. THE AFT PIT RH TRANSITION PANEL WAS FOUND TO HAVE CORROSION IN SERVERAL SPOTS THAT WERE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. FABRICATED AND INSTALLED NEW RH TRANSITION PANEL FROM STA 727-STA 767 IAW B737-800 SRM 51-40-02-0G-0W= 1" O= .040" R= .032 L= 1" D= .008".
